Journal of Differential Geometry

Almost flat manifolds

M. Gromov

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 13, Number 2 (1978), 231-241.

Dates
First available: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214434488

Mathematical Reviews number (MathSciNet)
MR540942

Zentralblatt MATH identifier
0432.53020

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Gromov, M. Almost flat manifolds. Journal of Differential Geometry 13 (1978), no. 2, 231--241. http://projecteuclid.org/euclid.jdg/1214434488.


Export citation